# SDR V0XD20160527110

- Difficulty date: May 23, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N154GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10224
- Aircraft time: 29,321 hours, 19,892 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER LT AFT DRAG ANGLE IS CRACKED.  CUT & REMOVED DAMAGED SECTION OF DRAG ANGLE.  FABRICATED ANGLE DOUBLER & FILLER & INSTALLED IAW REO 670-55-31-086 DATED 20 MAY 2016.  WO 80404 & WC 3040.
